Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 8, NWS Lincoln, IL

February 20, 2018Fulton County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 20, 2018, 8:47 PM CST for Fulton County, Illinois. It took effect at Feb 21, 2018, 12:00 PM CST. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Feb 20, 2018, 8:47 PM CST (02:47 UTC)
In effect from
Feb 21, 2018, 12:00 PM CST
Expired
Feb 23, 2018, 2:40 PM CST
In force
51 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 20.08 ft at Feb 22, 2018, 5:00 AM CST.

actionminormoderate1015202502/2102/2202/2302/24
Action stage
19 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

109 
WGUS43 KILX 210247
FLWILX


Flood Warning
National Weather Service Lincoln IL
847 PM CST Tue Feb 20 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-211647-
/O.NEW.KILX.FL.W.0008.180221T1800Z-180223T2040Z/
/SEVI2.1.ER.180221T1800Z.180222T1200Z.180223T1440Z.NO/
847 PM CST Tue Feb 20 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From Wednesday afternoon until Friday afternoon.
* At  745 PM Tuesday the stage was 15.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 24.0 feet by Thursday morning.The river 
  will fall below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 Seville           22  15.6 Tue 8 PM    20.0   24.0   22.4


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

25
4 follow-up statements
101 
WGUS83 KILX 211856
FLSILX


Flood Statement
National Weather Service Lincoln IL
1256 PM CST Wed Feb 21 2018

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-220856-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0834Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0234Z.NO/
1256 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Thursday night.
* At 1145 AM Wednesday the stage was 16.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  16.7 Wed 12 PM   16.1   13.9   11.2


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-220856-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T1256Z/
/SEVI2.1.ER.180223T0600Z.180223T0600Z.180223T0656Z.NO/
1256 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Friday morning.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  19.5 Wed 11 AM   20.8   21.8   19.4


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

EJL
422 
WGUS83 KILX 211941
FLSILX


Flood Statement
National Weather Service Lincoln IL
141 PM CST Wed Feb 21 2018

...The Flood Warning continues for the following river in Illinois...
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-220941-
/O.CON.KILX.FL.W.0008.000000T0000Z-180223T1256Z/
/SEVI2.1.ER.180223T0600Z.180223T0600Z.180223T0656Z.NO/
141 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Friday morning.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  19.5 Wed 11 AM   20.8   21.8   19.4


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

25
918 
WGUS83 KILX 220135
FLSILX


Flood Statement
National Weather Service Lincoln IL
734 PM CST Wed Feb 21 2018

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-221534-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0600Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0000Z.NO/
734 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Thursday night.
* At  645 PM Wednesday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  16.3 Wed 7 PM    15.8   13.6   10.8


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-221534-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T0733Z/
/SEVI2.1.ER.180222T1651Z.180222T1800Z.180223T0133Z.NO/
734 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Spoon River at Seville. 
* Until late Thursday night.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  19.5 Wed 11 AM   21.7   21.7   19.7


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

25
950 
WGUS83 KILX 221353
FLSILX


Flood Statement
National Weather Service Lincoln IL
753 AM CST Thu Feb 22 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-221423-
/O.CAN.KILX.FL.W.0008.000000T0000Z-180223T0733Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 AM CST Thu Feb 22 2018

The Flood Warning is cancelled for
  The Spoon River at Seville.
* At 645 AM Thursday the stage was 20.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will fall to 19.9 feet by Friday morning .


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  20.0 Thu 7 AM    19.9   17.7   15.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 20, 6:13 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Feb 20, 6:13 PM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
613 PM CST Tue Feb 20 2018

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 259 PM CST Tue Feb 20 2018

Cold front has recently passed through Decatur, and will arrive
soon in Champaign. Temperatures initially behind it fell 22
degrees in Peoria in 5 minutes, but more recently the drop has
been more in the order of a slower 15 degree fall. With a steady
fall through the evening, most areas west of I-55 should be in the
mid 30s or colder by midnight. Unfortunately, the rain won't be
done by this point, as more precipitation continues to surge
northeast out of Missouri. Forecast soundings show a prominent
warm nose around 2,000 feet lingering much of the night, so a
changeover to freezing rain and some sleet remains likely. This
should begin this evening west of the Illinois River, and near
I-55 toward the midnight-2 am time frame. Accumulations of around
a tenth inch appear likely on elevated surfaces. Road conditions
may be a bit of a question mark, with the warm pavement from
today, but some travel impacts are still expected. As a result, a
Winter Weather Advisory will be issued for most of the forecast
area. Exception is from about Danville-Effingham southeast, where
the precipitation should be ending around the time temperatures
get cold enough.

In terms of the flooding potential, the Flood Watch will be
expanded into the southeast CWA through tonight. Areas along and
south of I-70 have been missing out on the heaviest rain so far,
but 1-2 inches appear reasonable as precipitable waters remain
around 1.5 inches past midnight. The flood threat west of I-55
will be diminishing, but will leave that part for now and let the
next shift continue to monitor for several more hours.

For Wednesday, the cold front will be hanging up across the
Tennessee Valley into southern Arkansas, with another surge of
moisture coming northeast with a shortwave. Thus, will keep PoP's
going through the day south of I-70.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 259 PM CST Tue Feb 20 2018

Some variation among the models among exactly how far north this
next moisture surge moves up, but they continue to suggest a
west-east corridor of some freezing rain Wednesday night into
Thursday. Currently this is more favored between I-72 and I-70,
but could reach as far north as Peoria by early Thursday before
transitioning to rain.

With the southwest upper flow persisting through late week, the
next storm system still on track to arrive Thursday night. Waves
of low pressure will continue to ride northeast, until the final
passage of the system Saturday night. Latest ECMWF was not
available for comparison, but the new GFS was much stronger than
the old European run, though timing was in reasonable agreement.
The southeast CWA is more on track for any significant rainfall at
this time, and with the ground saturated from the current system,
another round of flooding will be possible.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 610 PM CST Tue Feb 20 2018

The cold front has pushed east of all the TAF sites, with NW wind
gusts to 25KT developing. Moderate to heavy rain is mainly east of
I-55 as of 00Z/6 pm, with some IFR ceilings at BMI and IFR vis at
CMI. Otherwise, flight categories have improved to MVFR at PIA,
SPI, and DEC. Potential for periods of IFR due to low clouds and
vis will continue for all TAF sites until after midnight, when
MVFR and possibly VFR clouds develop. Freezing rain and icing will
be the other main concern the rest of the night. Temps will drop
below freezing at all terminal sites overnight, with some light
freezing rain and sleet/snow possible for several hours before
precipitation ends from NW to SE between 07z (PIA) and 11Z (CMI).
Despite how much freezing rain/icing occurs during the
precipitation, travel surfaces could still re-freeze due to
residual water on the ground. Slippery travel is expected as the
night progresses.

NW winds should diminish below 10kt tomorrow morning, with clouds
improving to VFR.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for ILZ029>031-036>038-040>057-
061>063-066>068-071>073.

Winter Weather Advisory until 6 AM CST Wednesday for ILZ027>031-
036-037-040-041-047-049-050.

Flood Watch until 6 PM CST this evening for ILZ027-028.

Winter Weather Advisory from midnight tonight to 6 AM CST
Wednesday for ILZ038-042>045-048-051>055-061.

&&

SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...Shimon
Hazardous weather outlook, Feb 20, 3:33 PM CST, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
333 PM CST Tue Feb 20 2018

ILZ027-028-211200-
Knox-Stark-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

The rain and snow mix will change over to freezing rain and sleet
early this evening as much colder air filters in from the
northwest. Ice accumulations of less than a tenth of an inch can
be expected. Traveling will be difficult as roads and elevated
areas may be slick.

With the continued rainfall across Illinois, the Illinois River
from Henry south to Beardstown is forecast to go to minor or
moderate flooding later this week.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Another round of significant rainfall is possible by late Thursday
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ038-042>045-048-051-053>055-211200-
Champaign-De Witt-Douglas-Logan-Macon-McLean-Menard-Moultrie-
Piatt-Sangamon-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Showers will be likely along with a chance for thunderstorms
into early tonight. No severe weather is expected with any of the
thunderstorms. Additional rainfall of one half to one inch is
possible through the evening with locally higher amounts possible.
This is on top of the rain we have already received over the past
24 hours.

With the expected additional rainfall over west central and
central Illinois, the Illinois River from Henry south to Beardstown
is forecast to go to minor or moderate flooding later this week,
along with the Sangamon River at Monticello and the Vermilion
River at Danville where minor flooding is forecast at this time.

As a cold front moves through the area tonight, the rain is
expected to change over to a wintry mix of sleet and freezing
rain, then to light snow before ending Wednesday morning. Any ice
accumulations should be less than a tenth of an inch in most
areas. Traveling will be difficult as roads and elevated
areas may be slick.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

There may be some lingering light snow or sleet early in the
morning Wednesday. Another round of significant rainfall is
possible by late Thursday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ046-057-211200-
Edgar-Vermilion-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Showers will be likely along with a chance for thunderstorms
today into early tonight. No severe weather is expected with any
of the thunderstorms. Additional rainfall of up to 2 inches will
be possible through tonight. This is on top of the rain we have
already received over the past 24 hours.

With the expected additional rainfall over west central and
central Illinois, many area creeks and rivers may experience flooding
later this week, specifically the Sangamon River at Monticello
and the Vermilion River at Danville where minor flooding is
forecast at this time.

As a cold front moves through the area tonight, the rain is
expected to change over to a wintry mix of sleet and freezing
rain, then to light snow before ending Wednesday morning. Any ice
accumulations should be minimal.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

There may be some lingering light snow or sleet early in the
morning Wednesday. Another round of significant rainfall is
possible by late Thursday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ029>031-036-037-040-041-047-049-050-211200-
Cass-Fulton-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-Tazewell-
Woodford-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Showers will be likely along with a chance for thunderstorms
today into early tonight. No severe weather is expected with any
of the thunderstorms. Additional rainfall of up to an inch will
be possible through tonight. This is on top of the rain we have
already received over the past 24 hours.

With the expected additional rainfall over west central and
central Illinois, the Illinois River from Henry south to Beardstown
is forecast to go to minor or moderate flooding later this week,
along with the Sangamon River at Monticello and the Vermilion
River at Danville where minor flooding is forecast at this time.

As a cold front moves through the area tonight, the rain is
expected to change over to a wintry mix of sleet and freezing
rain, then to light snow before ending Wednesday morning. Any ice
accumulations should be less than a tenth of an inch in most
areas. Traveling will be difficult as roads and elevated
areas may be slick.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

There may be some lingering light snow or sleet early in the
morning Wednesday. Another round of significant rainfall is
possible by late Thursday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ056-062-063-211200-
Clark-Coles-Cumberland-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Periods of showers and thunderstorms can be expected into early
tonight. No severe weather is expected, however, some of the
thunderstorms will be capable of producing heavy rainfall amounts
across the area that may lead to localized flooding later today
into this evening. Additional rainfall amounts of 2 to 3 inches
will be possible through tonight. Due to the expected rainfall,
significant rises and/or flooding is expected to occur on area
rivers and streams.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

The threat for heavy rainfall will temporarily shift south and
east of the area Wednesday morning.

There will be a chance for a period of light freezing rain or
sleet later Wednesday night into early Thursday. Any ice
accumulations will be less than a tenth of an inch.

Another round of significant rainfall is possible later Thursday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ052-061-211200-
Christian-Shelby-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Periods of showers and thunderstorms can be expected into early
tonight. No severe weather is expected, however, some of the
thunderstorms will be capable of producing heavy rainfall amounts
across the area that may lead to localized flooding later today
into this evening. Additional rainfall amounts of up to 2 inches
will be possible through tonight. Due to the expected rainfall,
significant rises and/or flooding is expected to occur on area
rivers and streams.

As a cold front moves through the area tonight, the rain is
expected to change over to a wintry mix of sleet and freezing
rain, then to light snow before ending Wednesday morning. Any ice
accumulations should be less than a tenth of an inch in most
areas. Traveling will be difficult as roads and elevated
areas may be slick.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

The threat for heavy rainfall will temporarily shift south and
east of the area Wednesday morning.

There will be a chance for a period of light freezing rain or
sleet later Wednesday night into early Thursday. Any ice
accumulations will be less than a tenth of an inch.

Another round of significant rainfall is possible later Thursday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ066>068-071>073-211200-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
333 PM CST Tue Feb 20 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will become more numerous over southeast
Illinois later today and especially tonight. No severe weather is
expected, however, some of the thunderstorms will be capable of
producing heavy rainfall amounts late today and tonight.

With the heavy rainfall totals expected across southeast Illinois
over the next 24 hours, minor to moderate flooding is forecast
along the Wabash, Little Wabash and Embarras basins in the next
several days.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Another round of moderate to heavy rainfall is possible by late
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

HJS

In the hours before

Local storm report, Feb 20, 4:10 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
02/20/2018  M2.57 INCH       KNOX               IL   COCORAHS

            STORM TOTAL...0.63 PAST 8 HOURS.

&&

25
Local storm report, Feb 20, 6:23 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
02/20/2018  M1.34 INCH       VERMILION          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
02/20/2018  M1.60 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
02/20/2018  M1.56 INCH       CHAMPAIGN          IL   COCORAHS

            12 HOUR TOTAL

0600 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
02/20/2018  M1.50 INCH       SANGAMON           IL   ASOS

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
02/20/2018  M1.46 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       BLOOMINGTON AIRPORT     40.48N 88.92W
02/20/2018  M1.75 INCH       MCLEAN             IL   ASOS

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
02/20/2018  M2.48 INCH       PEORIA             IL   ASOS

            24 HOUR TOTAL

0600 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
02/20/2018  M1.93 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24 HOUR TOTAL

&&

25
Local storm report, Feb 20, 8:30 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
02/20/2018  M3.24 INCH       MCLEAN             IL   NWS EMPLOYEE

            STORM TOTAL SINCE SUNDAY NIGHT

0815 PM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
02/20/2018  M4.64 INCH       CHAMPAIGN          IL   COCORAHS

            TWO DAY TOTAL. 2.62 SINCE 7 AM.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:16 PM CSTFlash Flood WarningILXChampaign, DeWitt, Douglas, McLean, Moultrie, Piatt and 1 more6 hr
Feb 20, 7:36 PM CSTRiver Flood WarningILXVermilion4 days
Feb 20, 8:42 PM CSTRiver Flood WarningILXPiatt7 days
Feb 21, 1:23 AM CSTAreal Flood WarningILXChampaign, DeWitt, Douglas, Edgar, McLean, Moultrie and 2 more12 hr
Feb 21, 9:54 AM CSTRiver Flood WarningILXClay, Richland10 days
Feb 21, 1:12 PM CSTAreal Flood WarningILXVermilion24 hr
Feb 21, 3:41 PM CSTWinter Weather AdvisoryILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more18 hr

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.